Advertisement

Dynamics in Infinite Dimensions

  • Jack K. Hale
  • Luis T. Magalhães
  • Waldyr M. Oliva

Part of the Applied Mathematical Sciences book series (AMS, volume 47)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 1-5
  3. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 7-18
  4. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 19-56
  5. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 57-64
  6. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 65-80
  7. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 81-108
  8. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 109-127
  9. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 129-194
  10. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 195-208
  11. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 209-227
  12. Jack K. Hale, Luis T. Magalhães, Waldyr M. Oliva
    Pages 229-240
  13. Back Matter
    Pages 267-282

About this book

Keywords

Finite Invariant differential equation dynamical systems equation function manifold partial differential equation theorem

Authors and affiliations

  • Jack K. Hale
    • 1
  • Luis T. Magalhães
    • 2
  • Waldyr M. Oliva
    • 2
  1. 1.School of MathematicsGeorgia TechAtlantaUSA
  2. 2.Departamento de MatemáticaInstituto Superior TécnicoLisbonPortugal

Bibliographic information

  • DOI https://doi.org/10.1007/b100032
  • Copyright Information Springer Science+Business Media New York 2002
  • Publisher Name Springer, New York, NY
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4419-3012-5
  • Online ISBN 978-0-387-22896-9
  • Series Print ISSN 0066-5452
  • Series Online ISSN 2196-968X
  • Buy this book on publisher's site